MathSciNet Relay Station
MathSciNet bibliographic data
MR1502672 Contributed Item
Jackson, Dunham On the trigonometric representation of an ill-defined function. Ann. of Math. (2) 26 (1924), no. 1-2, 8–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement